# SDR DALA2023060804674

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 23 hours, 4 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 DURING THE TASK OF REMOVING FRAME CLIPS, ACCIDENTALLY MADE ABOUT 3.2 MM PUNCHED HOLE & MISSED-HIT DENTS AT FRONT OF FR62 STR 3R, JUST BELOW CORNER OF STRINGER. ALSO, MIS-DRILLED A STRINGER & SKIN HOLE DURING PREP OF STR REPLACEMENT. CORRECTIVE ACTION: ER/A 608899-14. (2805668)
